Minnesota, 2015

Winter Weather in Minnesota, February 11, 2015

February 11, 2015 · NWS ARX · 1 event in 1 county or zone

S. Highway 63 north of Racine (Mower County).

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$4,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

One person was killed in a two vehicle accident on U.S. Highway 63 north of Racine (Mower County). The accident occurred on icy roads created by occasional freezing rain that fell through the early morning hours of February 11th. The driver of a semi-truck lost control of his vehicle and struck a car, killing the driver of the car.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Feb 10, 11:47 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Feb 10, 11:47 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1147 PM CST TUE FEB 10 2015

.UPDATE...
ISSUED AT 1147 PM CST TUE FEB 10 2015

LOW LEVEL LIFT HAS INCREASED TO THE POINT THAT ICE IS BEING
INTRODUCED AND MUCH OF THE FREEZING DRIZZLE HAS CHANGED OVER TO
SNOW. IR SATELLITE SAMPLING SHOWS THAT CLOUD TOP TEMPERATURES ARE
BETWEEN -8C AND -13C...WHICH WOULD BE COLD ENOUGH TO SUPPORT ICE.
WITH ADDITIONAL ACCUMULATIONS EXPECTED TO BE MINOR AND FREEZING
DRIZZLE MAINLY OVER...WILL BE ALLOWING THE ADVISORY TO EXPIRE AT
MIDNIGHT.

&&

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)
ISSUED AT 252 PM CST TUE FEB 10 2015

WATER VAPOR IMAGERY SHOWING POTENT/WOUND UP MID-LEVEL VORTICITY
CENTER AND SURFACE LOW NEAR MANKATO MN. CURRENTLY WATCHING A BAND
OF A MIX PRECIPITATION IN WING OF PV/WARM AIR ADVECTION IN
ADVANCE OF THE WAVE MOVING EAST OF THE MISSISSIPPI RIVER. THERE
WAS SOME REPORTS OF LIGHT GLAZING ACROSS PARTS OF SOUTHEAST MN AS
THE BAND OF PRECIPITATION MOVED ACROSS THAT AREA EARLIER THIS
MORNING WHILE MAINLY ALL SNOW WAS FALLING ACROSS CENTRAL/NORTHERN
MN INTO NORTHERN WI. IR NOW SHOWING MORE ICE IN CLOUD NOW UNDER
THE VORT MAX FOR SNOW PRODUCTION...SO STILL EXPECTING SNOW AMOUNTS
OF A COUPLE TO PERHAPS 4 INCHES ACROSS CLARK AND TAYLOR COUNTIES
FROM THIS AFTERNOON THROUGH MIDNIGHT...1 TO 2 INCHES ALONG AND
NORTH OF INTERSTATE 90...AND A DUSTING/LESS THAN AN INCH ACROSS
NORTHEAST IOWA AND SOUTHWEST WISCONSIN. SOME FREEZING DRIZZLE
STILL EXPECTED MAINLY SOUTHWEST OF I-94 THIS EVENING...WITH
PERHAPS A LIGHT GLAZING POSSIBLE ON THE BACKSIDE OF THE WAVE.
BASED ON THIS...WILL KEEP WINTER WEATHER ADVISORY GOING UNTIL
MIDNIGHT TO COVER THIS SCENARIO. MAY ALSO HAVE TO EXTEND THE
ADVISORY A COUPLE/FEW HOURS AS THERE IS SOME INDICATION THAT THERE
MAY STILL BE SOME LINGERING FREEZING DRIZZLE AFTER MIDNIGHT. WILL
LET THE EVENING SHIFT ASSESS THIS AND ADJUST AS NECESSARY.

COLD AIR ADVECTION ON GUSTY NORTHWEST WINDS SPREADS ACROSS THE AREA
WEDNESDAY INTO WEDNESDAY NIGHT. ALSO OF NOTE...THERE WILL BE
STEEPENING LAPSE RATES WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT
UNDER STRONG/DEEP 850-300MB PV-ADVECTION FOR SCATTERED SNOW SHOWERS.
SNOW SHOWERS COMBINED WITH GUSTY NORTHWEST WINDS OF 15-25MPH
/GUSTING TO 30-35 MPH AND FRESHLY FALLEN SNOW FROM TODAY COULD
PRODUCE PATCHY BLOWING SNOW MAINLY NORTH OF I-94. WILL HAVE TO KEEP
AN EYE ON THIS AS SOME OF THESE SNOW SHOWERS COULD BECOME QUITE
INTENSE WITH REDUCED VISIBILITIES DUE TO THE FALLING SNOW AND
BLOWING AROUND OF THE SNOW. NOT ANTICIPATING A HEADLINE...BUT WILL
CANNOT TOTALLY RULE OUT EITHER. OTHERWISE...LOOKING AT VERY CHILLY
ARCTIC AIR SPILLING INTO THE REGION WITH WEDNESDAY NIGHT LOWS
DROPPING INTO THE SINGLE DIGITS ABOVE/BELOW ZERO. THESE TEMPERATURES
COMBINED WITH BRISK NORTHWEST WINDS EXPECTED TO PRODUCE WIND CHILLS
IN THE MINUS 15 TO MINUS 25 DEGREE RANGE.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 252 PM CST TUE FEB 10 2015

LOOK FOR QUIET/VERY COLD CONDITIONS ON THURSDAY AS ARCTIC AIR
SETTLES INTO THE REGION. PLAN ON HIGHS ONLY IN THE SINGLE
DIGITS/LOWER TEENS ABOVE ZERO.

FOR LATE THURSDAY NIGHT THROUGH FRIDAY...LOW PRESSURE TRACKING
ACROSS SOUTHERN CANADA DRAWS WARMER AIR OVER THE ARCTIC AIRMASS IN
PLACE ACROSS THE REGION. THIS WILL PRODUCE A CHANCE OF SOME LIGHT
SNOW WITH MINOR ACCUMULATIONS. LOWS THURSDAY NIGHT EXPECTED TO
BOTTOM OUT ONCE AGAIN IN THE SINGLE DIGITS ABOVE/BELOW ZERO WITH
HIGHS FRIDAY IN THE TEENS TO MIDDLE 20S.

ATTENTION THEN TURNS TO ANOTHER ARCTIC COLD FRONT/BLAST MAKING
PASSAGE FRIDAY EVENING. THIS DROPS TEMPERATURES INTO THE SINGLE
DIGITS BELOW ZERO BY EARLY SATURDAY MORNING WITH HIGHS ON SATURDAY
ONLY MAKING IT INTO THE SINGLE DIGITS ABOVE ZERO. VERY COLD WIND
CHILLS ALSO ANTICIPATED LATE FRIDAY NIGHT INTO SATURDAY MORNING WITH
VALUES OF MINUS TEENS/20S BELOW ZERO EXPECTED. WITH ARCTIC HIGH
OVERHEAD SATURDAY NIGHT...PLAN ON LOWS IN THE TEENS BELOW ZERO.

NORTHWEST FLOW WITH COLDER THAN NORMAL TEMPERATURES EXPECTED TO LAST
THROUGH TUESDAY. A COUPLE WEAK MID-LEVEL WAVES WITHIN THIS FLOW WILL
GENERATE LIGHT SNOW CHANCES SUNDAY THROUGH MONDAY NIGHT. LOOK FOR
HIGHS ON SUNDAY IN THE UPPER SINGLE DIGITS/MIDDLE TEENS...MODERATING
INTO THE TEENS TO LOWER 20S ON MONDAY AND TUESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1147 PM CST TUE FEB 10 2015

FREEZING DRIZZLE HAS CHANGED OVER TO LIGHT SNOW WITH THE BACK EDGE
OF IT NOW MOVING THROUGH SOUTHEAST MINNESOTA AS WINDS COME AROUND
TO THE WEST. IFR CONDITIONS HAVE ALSO MAINLY IMPROVED UP TO MVFR
WITH CEILINGS IN THE 1-2KFT RANGE. WINDS WILL PICK UP
OVERNIGHT...THEN SUBSIDE A BIT DURING THE DAY BEFORE INTENSIFYING
AGAIN AFTER ANOTHER...MORE POTENT...COLD FRONT DROPS THROUGH
WEDNESDAY NIGHT. SOME LIGHT SNOW LOOKS POSSIBLE WITH THE COLD
FRONT WEDNESDAY NIGHT AS WELL THOUGH CONDITIONS SHOULD MAINLY
STAY MVFR THROUGH IT.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR WIZ017-
     029-032>034-041>044-053>055.

MN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR MNZ079-
     086>088-094>096.

IA...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR
     IAZ008>011-018-019.

&&

UPDATE...HALBACH
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...HALBACH
Hazardous weather outlook, Feb 10, 4:55 AM CST, 20 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
455 AM CST TUE FEB 10 2015

WIZ017-029-111300-
TAYLOR-CLARK-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM NOON TO MIDNIGHT.

2 TO 4 INCHES OF SNOW WILL FALL ACROSS THE AREA BETWEEN NOON AND
MIDNIGHT...ALONG WITH A LIGHT ICING. THIS SNOW MAY MIX WITH OR
CHANGE OVER TO FREEZING DRIZZLE AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 20 TO 30 MPH RANGE ON WEDNESDAY
NIGHT...AND 25 TO 35 MPH RANGE ON SATURDAY MORNING. THIS COULD
CAUSE SOME BLOWING AND DRIFTING SNOW.

WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-094>096-WIZ032-111300-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-BUFFALO-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 9 AM TO MIDNIGHT.

1 TO 3 INCHES OF SNOW WILL FALL ACROSS THE AREA LATE THIS MORNING
AND EARLY AFTERNOON. THE SNOW WILL THEN TRANSITION TO FREEZING
DRIZZLE WITH UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 30 TO 40 MPH RANGE ON
WEDNESDAY NIGHT AND SATURDAY MORNING. THIS COULD CAUSE SOME
BLOWING AND DRIFTING SNOW.

WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ033-034-041>044-053-111300-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL AND
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FROM NOON TO MIDNIGHT.

1 TO 3 INCHES OF SNOW WILL FALL ACROSS THE AREA LATE THIS MORNING
AND AFTERNOON. THE SNOW WILL THEN TRANSITION TO FREEZING DRIZZLE
WITH UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 25 TO 35 MPH RANGE ON
WEDNESDAY NIGHT AND SATURDAY MORNING. THIS COULD CAUSE SOME
BLOWING AND DRIFTING SNOW.

WIND CHILLS OF 15 TO 30 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-111300-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA.

A WINTER WEATHER ADVISORY IS IN EFFECT FROM 9 AM TO MIDNIGHT.

UP TO 1 INCH OF SNOW WILL FALL ACROSS THE AREA LATE THIS MORNING
AND EARLY AFTERNOON. THE SNOW WILL THEN TRANSITION TO FREEZING
DRIZZLE WITH UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 30 TO 40 MPH RANGE ON
WEDNESDAY NIGHT AND 20 TO 30 MPH RANGE ON SATURDAY MORNING.

WIND CHILLS OF 15 TO 30 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ054-055-111300-
CRAWFORD-RICHLAND-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
WISCONSIN.

A WINTER WEATHER ADVISORY IS IN EFFECT FROM NOON TO MIDNIGHT.

UP TO 1 INCH OF SNOW WILL FALL ACROSS THE AREA LATE THIS MORNING
AND AFTERNOON. THE SNOW WILL THEN TRANSITION TO FREEZING DRIZZLE
WITH UP TO A TENTH OF AN INCH OF ICE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 25 TO 35 MPH RANGE ON
WEDNESDAY NIGHT AND SATURDAY MORNING.

WIND CHILLS OF 15 TO 30 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ029-030-WIZ061-111300-
FAYETTE-CLAYTON-GRANT-
455 AM CST TUE FEB 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.

UP TO 1 INCH OF SNOW WILL FALL ACROSS THE AREA LATE THIS MORNING
AND AFTERNOON. THE SNOW WILL THEN TRANSITION TO FREEZING DRIZZLE WITH
A LIGHT GLAZE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTHWEST WINDS WILL GUST INTO THE 25 TO 35 MPH RANGE ON
WEDNESDAY NIGHT AND SATURDAY MORNING.

WIND CHILLS OF 10 TO 20 BELOW ZERO ARE EXPECTED DURING THE
MORNINGS OF THURSDAY...SATURDAY...AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SNOWFALL OR ICING REPORTS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

In the hours before

Local storm report, Feb 10, 7:55 PM CST, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
755 PM CST TUE FEB 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     FREEZING RAIN    1 ESE WABASHA           44.37N 92.02W
02/10/2015  U0.00 INCH       WABASHA            MN   911 CALL CENTER

            WABASHA COUNTY SHERIFF REPORTS THAT ROADS
            ARE ICY FROM FREEZING DRIZZLE THAT OCCURRED
            EARLIER THIS EVENING.

0752 PM     FREEZING RAIN    1 ENE ROCHESTER         44.02N 92.46W
02/10/2015  U0.00 INCH       OLMSTED            MN   911 CALL CENTER

            OLMSTED COUNTY SHERIFF REPORTS THAT THERE
            WAS A PERIOD OF FREEZING DRIZZLE EARLIER.
            INTERSTATE 90 WAS ICED OVER NEAR/JUST OVER
            INTO MOWER COUNTY.

0751 PM     FREEZING RAIN    MANTORVILLE             44.07N 92.75W
02/10/2015  U0.00 INCH       DODGE              MN   911 CALL CENTER

            DODGE COUNTY SHERIFF REPORTS THAT EAST TO
            WEST ROADS ARE ICE COVERED WHILE THE NORTH
            TO SOUTH BOUND ROADS ARE MORE SNOW COVERED.
            BOTH ARE SLICK BETWEEN HAYFIELD AND
            MANTORVILLE.

&&

HALBACH
Local storm report, Feb 10, 8:36 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
836 PM CST TUE FEB 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     SNOW             1 WSW WEST SALEM        43.90N 91.10W
02/10/2015  M1.0 INCH        LA CROSSE          WI   NWS EMPLOYEE

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            WEST SALEM.

0820 PM     SNOW             5 NE STODDARD           43.72N 91.16W
02/10/2015  M1.0 INCH        VERNON             WI   NWS EMPLOYEE

            SOME SLEET SNOW DURATION 24 HOURS. OBSERVER
            LOCATION STODDARD 5NNE.

0721 PM     SNOW             3 WSW LA CRESCENT       43.81N 91.36W
02/10/2015  M0.6 INCH        HOUSTON            MN   BROADCAST MEDIA

            WXOW TV SNOW DURATION 24 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 10, 9:03 PM CST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
903 PM CST TUE FEB 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     SNOW             1 SSE HAMMOND           44.21N 92.37W
02/10/2015  E0.8 INCH        WABASHA            MN   PUBLIC

            SNOW/SLEET SNOW DURATION 24 HOURS. OBSERVER
            LOCATION HAMMOND 1S.

0856 PM     SNOW             2 E LA CROSSE           43.82N 91.19W
02/10/2015  M0.6 INCH        LA CROSSE          WI   OFFICIAL NWS OBS

            LIGHT FREEZING DRIZZLE SNOW DURATION 24
            HOURS. OBSERVER LOCATION NWS LA CROSSE.

0848 PM     SNOW             WINONA                  44.05N 91.66W
02/10/2015  E2.0 INCH        WINONA             MN   PUBLIC

            SNOW DURATION 24 HOURS.

0800 PM     SNOW             ADAMS                   43.96N 89.82W
02/10/2015  E2.0 INCH        ADAMS              WI   PUBLIC

            SNOW DURATION 24 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 winter weather. Local standard time, as filed.

Winter Weather, Mower

When
February 11, 1:15 AM CST to 12:00 PM CST
Where
Mower forecast zone
Deaths
0 direct, 1 indirect
Property damage
$4,000
Reported by
Broadcast Media
Coordinates
43.672, -92.752 (the zone’s center; the record gives no point)

The driver of a car was killed when the car was struck by a semi-truck. The driver of the semi-truck lost control of his vehicle on icy roads created by occasional freezing rain that had fallen during the early morning hours of February 11th.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Winter Weather, Mower2015-02-1123MaleVehicle/Towed TrailerIndirect

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2015Every state in 2015This day in weather historyWarnings in Minnesota, February 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 557634.